# SDR HEEA0013033

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- Engine: Lyc LTS101750B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Nozzle
- Part number: 430137601
- Condition: Leaking
- Location: Flow Divider
- Part time: 1,541 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK DEVELOPED AT BRAZE FOR SOLID TUBING AT FLOW DIVIDER.
